# SDR IPXA10559114

- Difficulty date: March 14, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765.75-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FWD CARGO BAY RT SIDE, FLOOR TO SIDEWALL SUPPORT PLATE EXTENDING FROM BS 765.75-BS 845, CORROSION AROUND MBA TIE DOWN FITTINGS.  FOUND TO BE OUT OF LIMITS, R & R FLOOR TO SIDEWALL SUPPORT WITH SERVICEABLE REPLACEMENT IAW DWG'S 143N5320 & 143N5366 & SRM 51-40-50-0G.
